# SDR SWAA2024052080337

- Difficulty date: April 28, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N8633A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36905
- Aircraft time: 33,357 hours, 16,066 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING TRAILING EDGE INTERCOSTAL IS CRACKED I/B OF DEFLECTION RIB<[01] FAULT RESOVLED ON N/R TTG8Q00T07WQ;[02] VERIFIED ITEM 1
